it is totally normal for us to have elevated liver enzymes post op - first from a fatty liver that we have due to obesity and then it tends to get worse during the first 6 months to a year as we go through the rapid weight loss phase it is very hard on our livers. Then add on top of it, all the meds you take with tylenol in it, if you are still taking a statin for cholesterol, you should be taking a PPI to prevent heartburn and reflux = these all can cause an increase in liver enzymes.
This is another reason to not drink alcohol during the first year - it is very hard on your liver and can make things worse. If during the rapid weight loss phase you develop gallstones, they will also increase your liver enzymes.
This is all perfectly normal and once you stop losing weight, they go back to normal is almost everyone. I went to my gastro doctor that is a liver specialist to make sure all was okay and he said as long as they dont go over 100 once I stop losing weight, things are fine.
There are many drugs that aer what they call liver toxic. Many years ago I took tegretol and I ended up being hospitalized because my liver enzymes were through the roof and my sed rate was off the charts and I had a temp of 102. It was from the drug.